Restalyne and allergies; I have read doctors saying you may not be a candidate if you have sinus issues?

I wanted to clarify my previous question about restalyne and allergies. I wasn't asking about allergy to the restalyne - I was wondering if side effects such as sinus congestion and puffy/irritated eyes (due to seasonal allergies) could potentially worsen the appearance of the bags because of the fillers hydrophilic nature. I have read a couple of different Doctor answers saying that you may not be a candidate if you have sinus issues, allergies, and occasional water retention.

Doctor Answers 2

Allergies and restylane

yes if you have allergies you are at risk for the restylane to get puffier than desired.  If you want to try I would start with a conservative fill and then if you're fine add some more.  The goods news is that the restylane can be easily dissolved.  I have lots of patients with seasonal allergies that have done great.  Best of luck!

Boston Oculoplastic Surgeon
5.0 out of 5 stars 7 reviews

Allergies and restylane

Your allergies may cause the restylane to appear puffier at first. I actually use Voluma more often under the eyes and have seen less puffiness with Voluma, especially with people with allergies. I'd recommend an in-person consult at our nyc office to answer all of your questions in a free and confidential manner. We do undereye filler several times a day.

Justin Harper, MD
Columbus Physician
5.0 out of 5 stars 14 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.